# SDR TRAX200700881

- Difficulty date: June 16, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION ON INTERNAL STRUCTURE OF LT OUTBOARD FLAP ASSY IAW TASKCARD 000-57-590-502.  REMOVED AND REPLACED LT OUTBOARD FLAP PANEL IAW CRJ 700 AMM 27-52-29.  RIG AND OP'S CHECK GOOD IAW CRJ 700 AMM 27-52-00.  STARTED REMOVING FLAP FAIRING PANEL BRACKETS FROM OLD FLAP ASSY AND REINSTALLING ON NEW LT FLAP ASSY AS REQUIRED PER CRJ 700 SRM 51-42-00.  COMPLETED REMOVAL AND TRANSFER OF FLAP FAIRING BRACKETS IAW CRJ 700 SRM 51-42-00.  06/27/2007 JOB COMPLETE.  C/W RII IAW SP 607 AND CRJ 700 AMM 27-52-00.  SUPPLEMENTAL - SDR CLOSED 06/29/07.
